# SDR USAA2009062591590

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 25,211 hours, 15,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1841 - RDU-PHL - EMERGENCY EQUIPMENT - MAIN CABIN DOOR SLIDE CORD IS LOOSE.  REPOSITIONED MOORING LINE UNDER DECORATIVE COVER PER MAINTENANCE MANUAL 25-62-44-991-003.
